# SDR R61A2020122200938

- Difficulty date: December 18, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 43,393 hours, 27,181 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Sticking
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THE L1 DOOR ARMING LEVER WAS STICKING WHEN ARMING.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE FORWARD PASSENGER DOOR, IN ACCORDANCE WITH AMM 52-11-41, OPERATIONS CHECK GOOD.
